Title

On the PTAK Homomorphism Theorem

Publication Type

Journal Article

Publication Date

1989

Abstract

In this note, a brief and accessible proof is given of an extension of the Pták homomorphism theorem to a larger class of spaces - spaces that are not necessarily assumed to be locally convex. This is done for the non-locally convex case. Our presentation utilizes the simplifying properties of seminorms.

Discipline

Mathematics | Operations and Supply Chain Management

Research Areas

Operations Management

Publication

Journal of the Australian Mathematical Society, Series A

Volume

47

Issue

2

First Page

322

Last Page

333

ISSN

0334-3316

Additional URL

http://anziamj.austms.org.au/JAMSA/V47/Part2/Rodrigues.html